Resultats globals: 13 registres trobats en 0.04 segons.
Documents de recerca, 1 registres trobats
Articles, 12 registres trobats
Documents de recerca 1 registres trobats  
1.
132 p, 26.4 MB On a family of degree 4 Blaschke products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria, dir. ; Garijo, Antoni, dir. ; Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi
[Barcelona] : Universitat de Barcelona, 2015  

Articles 12 registres trobats  1 - 10següent  anar al registre:
1.
13 p, 906.5 KB Newton's method for symmetric quartic polynomials / Campos, Beatriz (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier  (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Vindel, Pura (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques)
We investigate the parameter plane of the Newton's method applied to the family of quartic polynomials p_a,b(z)=z^4 az^3 bz^2 az 1, where a and b are real parameters. We divide the parameter plane (a,b) R^2 into twelve open and connected regions where p, p' and p'' have simple roots. [...]
2016 - 10.1016/j.amc.2016.06.021
Applied Mathematics and Computation, Vol. 290 (2016) , p. 326-335  
2.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi (Inst. of Math. Polish Academy of Sciences(Poland)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016 - 10.1088/0951-7715/29/11/3464
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
3.
21 p, 1.2 MB On McMullen-like mappings / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Godillon, Sebastién (Universitat de Barcelona. Dept. de Matemàtica Aplicada i Anàlisi)
We introduce a generalization of the McMullen family f_(z) = z^n /zd^. In 1988 C. McMullen showed that the Julia set of f_ is a Cantor set of circles if and only if 1/n 1/d < 1 and the simple critical values of f_ belong to the trap door. [...]
2015 - 10.4171/JFG/21
Journal of Fractal Geometry, Vol. 2 (2015) , p. 249-279  
4.
20 p, 20.4 MB Una mina d'or / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
2015
Materials matemàtics, 2015, p. 1-20  
5.
19 p, 1.5 MB Sierpinski curve Julia sets for quadratic rational maps / Devaney, Robert L. (Boston University. Department of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
2014 - 10.5186/aasfm.2014.3903
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22  
6.
22 p, 3.0 MB Newton's method on Bring-Jerrard polynomials / Campos, Beatriz (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Vindel, Pura (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques)
In this paper we study the topology of the hyperbolic component of the parameter plane for the Newton's method applied to n-th degree Bring-Jerrard polynomials given by P_n(z) = z^n-cz 1, \ c. For n=5, using the Tschirnhaus-Bring-Jerrard nonlinear transformations, this family controls, at least theoretically, the roots of all quintic polynomials. [...]
2014 - 10.5565/287202
Publicacions Matematiques, Vol. Extra (2014) , p. 81-109  
7.
18 p, 451.0 KB Algebraic and analytical tools for the study of the period function / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
In this paper we consider analytic planar differential systems having a first integral of the form H(x, y) = A(x) + B(x)y + C(x)y2 and an integrating factor κ(x) not depending on y. Our aim is to provide tools to study the period function of the centers of this type of differential system and to this end we prove three results. [...]
2014 - 10.1016/j.jde.2014.05.044
Journal of Differential Equations, Vol. 254 (2014) , p. 2464-2484  
8.
25 p, 932.3 KB Singular perturbations in the quadratic family with multiple poles / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Marotta, Sebastian M. (University of the Pacific(Stockon). Department of Mathematics) ; Russell, Elizabeth D. (United States Military Academy West Point. Department of Mathematical Sciences)
We consider the quadratic family of complex maps given by qc(z) = z2 + c where c is the center of a hyperbolic component in the Mandelbrot set. Then, we introduce a singular perturbation on the corresponding bounded superattracting cycle by adding one pole to each point in the cycle. [...]
2013 - 10.1080/10236198.2011.630668
Journal of Difference Equations and Applications, Vol. 19 (2013) , p. 124-145  
9.
32 p, 489.6 KB Non-landing hairs in Sierpinski curve Julia sets of transcendental entire maps / Garijo, Antoni (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Dept. d’Enginyeria Informàtica i Matemàtiques) ; Moreno-Rocha, Mónica (Centro de Investigación en Matemáticas(Mexico))
We consider the family of transcendental entire maps given by fa (z) = a(z − (1 − a)) exp(z + a) where a is a complex parameter. Every map has a superattracting fixed point at z = −a and an asymptotic value at z = 0. [...]
2011 - 10.4064/fm214-2-3
Fundamenta Mathematicae, Vol. 214 (2011) , p. 135-160  
10.
30 p, 1.8 MB On a Family of Rational Perturbations of the Doubling Map / Canela Sánchez, Jordi ; Fagella Rabionet, Núria ; Garijo, Antoni
The goal of this paper is to investigate the parameter plane of a rational family of perturbations of the doubling map given by the Blaschke products. First we study the basic properties of these maps such as the connectivity of the Julia set as a function of the parameter a. [...]
2015 - 10.1080/10236198.2015.1050387
Journal of Difference Equations and Applications, Vol. 21 Núm. 8 (2015) , p. 715-741  

Articles : 12 registres trobats   1 - 10següent  anar al registre:
Vegeu també: autors amb noms similars
1 Garijo, A.
1 Garijo, Antoni,
1 Garijo, Antonio
1 Garijo, Antonio
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.